# SDR 2005UALA01149

- Difficulty date: October 15, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 25,395 hours, 3,227 cycles
- Engine: Pwa PW4056
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR ELECTRIC SWITCH FAILED.  BURNT ELEC SMELL IN CABIN & COCKPIT.
